Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2012, 8:01 PM CDT for Chippewa County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2012, 8:01 PM CDT (01:01 UTC)
- Expired
- Jun 19, 2012, 8:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
County Chippewa County, MN
The radar
The Minneapolis radar (KMPX), 159 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3249 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 29.2
The text
As transmitted, in the capitals the NWS used until 2016.
822
WWUS83 KMPX 200101
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
801 PM CDT TUE JUN 19 2012
MNZ054>057-064-200145-
CHIPPEWA-KANDIYOHI-LAC QUI PARLE-SWIFT-YELLOW MEDICINE-
801 PM CDT TUE JUN 19 2012
AT 800 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING NEAR WATSON. THESE STORMS WAS MOVING NORTHEAST AT 45 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WATSON.
DE GRAFF.
KERKHOVEN.
SWIFT FALLS.
SUNBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4542 9548 4541 9531 4523 9504 4488 9579
4501 9597
TIME...MOT...LOC 0101Z 226DEG 40KT 4502 9577
$$
JLTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:40 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 19, 6:40 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT TUE JUN 19 2012
.UPDATED FOR 00Z AVIATION DISCUSSION BELOW...
.DISCUSSION...
MAIN CONCERNS COME RIGHT OUT THE GATE WITH POTENTIAL SEVERE
WEATHER OUTBREAK THIS AFTERNOON AND TONIGHT...WITH POTENTIAL FOR
HEAVY RAINS AND FLASH FLOODING CONTINUING THROUGH WEDNESDAY
AFTERNOON AS A COLD FRONT SLOWLY MOVES ACROSS THE AREA.
VERY IMPRESSIVE WARM FRONT IS SPLAYED OUT ACROSS THE MPX AREA AT 3
PM FROM A SFC LOW NEAR MITCHELL EAST TO CANBY...MAPLE
LAKE...OSCEOLA...AND EVENTUALLY JUST NORTH OF CHIPPEWA FALLS.
FORTUNATELY...EXTREMELY WARM TEMPERATURES AT H7 /+12C ISOTHERM IS
UP ALONG BASICALLY SITTING ALONG I-94. THESE WARM TEMPS HAVE
RESULTED IN A VERY STRONG CAP PREVENTING ANY DEEP MOIST CONVECTION
FROM INITIATING OVER THE MPX AREA. INSTEAD...IT HAS ALL BEEN IN
NRN MN ON THE NORTH EDGE OF THE CAP WHERE PERSISTENT 30+ KT LLJ HAS
KEPT STORMS GOING ALL DAY. THE BIG CONCERN DOWN HERE WITH THE WARM
FRONT IS THAT IF WE DO GET SFC CONVECTION TO INITIATE NEAR THE
BOUNDARY...IT WILL HAVE 3000-4000 J/KG OF MLCAPE TO WORK
WITH. THE RATHER EXTREME BACKING OF WINDS NORTH OF THE BOUNDARY
HAS RESULTED IN O-1KM HELICITY EXCEEDING 250 M2/S2 NORTH OF THE
BOUNDARY. WITH THESE PARAMETERS IN PLACE...ANY SFC BASED
CONVECTION THAT CAN TAKE HOLD THIS AFTERNOON WILL QUICKLY BECOME
SEVERE. INITIALLY EXPECT MODE TO BE SUPERCELLULAR...WITH A THREAT
FOR TORNADOES GIVEN THE ENVIRONMENT. HOWEVER...DO ANTICIPATE
FAIRLY RAPID UPSCALE GROWTH WITH ACTIVITY TODAY GIVEN DEGREE OF
INSTABILITY...WITH LINES WITH BOWING SEGMENTS PROBABLE ONCE AGAIN.
A QUICK CHAT WITH THE SPC INDICATED THAT THEY FEAR CAP WILL KEEP
THINGS UNDER WRAPS UNTIL LATER THIS EVENING...WITH CONVECTION
INITIATING OVER THE ERN DAKOTAS/NRN MN WELL NORTH OF THE BOUNDARY
BEFORE COMING EAST LATE.
OTHER PROBLEM FOR TONIGHT IS HOW FAR EAST DOES ACTIVITY GET. ALL
MODELS HAVE REALLY SLOWED EASTERN PROGRESSION OF THINGS...WITH IT
LOOKING LIKE IT COULD BE DIFFICULT TO GET CONVECTION AS FAR EAST
AS ST. JAMES/ERN TWINS CITIES METRO/LADYSMITH BY 12Z WED MORNING.
DID SLOW ERN PROGRESSION OF POPS SOME TONIGHT...BUT HESITANT TO
CUT THINGS BACK AS FAR WEST AS SAY THE GEM WOULD LIKE. WITH DCAPE
EXCEEDING 1000 J/KG THROUGH THE NIGHT...WE SHOULD HAVE NO TROUBLE
GENERATING STRONG COLD POOLS...WHICH SHOULD HELP DRIVE ANY
CONVECTIVE SYSTEM FARTHER EAST THAN SOME OF THE DETERMINISTIC
MODELS WOULD INDICATE.
OVERNIGHT...THE COLD FRONT WILL BEGIN ITS LABORING PUSH EAST ACROSS
THE AREA...WITH A CONTINUOUS FEED OF MOISTURE AHEAD OF THE
FRONT...EXPECT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS TO
COME UP ALONG THE FRONT...WHICH SHOULD HELP ADD UP THE RAINFALL
TOTALS...ESPECIALLY WITH PWATS UP AROUND 2 INCHES. RUN TOTAL QPF
OFF THE ECMWF SHOWS BAND OF 3+ INCHES FALLING NORTHWEST OF A NEW
ULM/TWIN CITIES/SIREN LINE...WHICH HAS BEEN THE CASE NOW THE LAST
COUPLE OF DAYS. WITH THE PROLONGED NATURE OF THE RAINFALL
EXPECTED...STILL SEEMS PRUDENT TO KEEP THE FLASH FLOOD WATCH
GOING.
AS FOR SEVERE THREAT...THAT LOOKS TO DECREASE SUBSTANTIALLY
WEDNESDAY. LLJ WILL SHIFT EAST OF THE AREA TOMORROW...WITH LOW
LEVEL SHEAR DECREASING. IN ADDITION...INSTABILITY TONGUE MOVES OVER
TO WISCONSIN AS WELL...WITH MUCAPES WEDNESDAY GENERALLY UNDER
1000 J/KG. REALLY LOOKS LIKE WE MAY SEE PRECIP WEDNESDAY BEHIND
THE FRONT IN BAND OF STRONG FGEN...WHICH WOULD FURTHER LIMIT
SEVERE THREAT...THOUGH NOT FLOOD POTENTIAL GIVEN RECENT RUN OF WET
WEATHER SINCE MEMORIAL DAY.
UPPER TROUGH FINALLY PUSHES THROUGH THE MPX AREA WEDNESDAY
NIGHT...WITH A MUCH NEEDED DRY PERIOD SETTING IN THURSDAY AND
FRIDAY. GFS/ECMWF STILL POINT TO A SIGNIFICANT PATTERN SHIFT FROM
NEXT WEEKEND INTO NEXT WEEK...WITH DEEP CLOSED LOWS SETTING UP ON
EITHER SIDE OF THE CONTINENT...WITH A SHARP RIDGE BUILDING UP THE
ROCKIES. STILL SEEING A WAVE COMING DOWN ACROSS THE PLAINS ON
NORTHWEST FLOW FRIDAY NIGHT THAT WILL DRIVE A BATCH OF WAA PRECIP
ACROSS SOUTHWEST MN SAT MORNING. TREND FROM THE MEDIUM RANGE
MODELS IS TO SHIFT THIS PRECIP SOUTHWEST...WITH THE BULK OF THE
PRECIP NOW PEGGED TO GO ALONG AND SW OF THE MN RIVER.
AFTER THIS WAVE...WE MAY ACTUALLY SEE A PROLONGED DRY PERIOD AS
DRY NORTHERLY UPPER FLOW SETS UP ACROSS THE NRN PLAINS INTO THE
GREAT LAKES...WITH THE BIG RIDGE AND HEAT BUBBLE STAYING OFF TO
THE WEST. AFTER THE SMALL RAIN EVENT SAT MORNING...IT IS LOOKING
DRY FOR A WHILE...WITH TEMPERATURES NEAR OR EVEN SLIGHTLY BELOW
NORMAL. HOWEVER...IF THAT RIDGE ENDS UP BEING FURTHER EAST THAN IT
IS CURRENTLY FORECAST TO BE...IT WOULD RESULT IN ONE IMPRESSIVE
HEAT WAVE.
&&
.AVIATION.../00Z TAF ISSUANCE/
SURFACE WARM FRONT IN VCNTY OF KSTC WITH KAXN NORTH OF BOUNDARY.
REMAINDER OF AREA REMAINS IN WARM SECTOR...WITH QUITE STOUT MID
LEVEL CAP IN PLACE. THIS SHOULD LIMIT ANY ACTIVITY IN CENTRAL MN
AND OVER EASTERN DAKOTAS WELL INTO THE EVENING. WILL TRY AND TIME
ACTIVITY EAST INTO THE KMSP REGION AFTER 09Z OR SO...AND TRY AND
KEEP IT DRY THROUGH 12Z AT KEAU. SURFACE COLD FRONT SWEEP EAST INTO
WESTERN WISCONSIN AFTER 18Z WED...AS MAIN UPPER TROUGH APPROACHES.
SHOULD SEE FAR AMOUNT OF MVFR CIGS/SHRA AND SOME TSRA BEHIND
FRONT...AS IT MOVES EAST AS WELL. SHOULD SEE SOME CLEARING LATE OVER
THE WESTERN AREAS...PUSHING EAST WED NIGHT. SOUTHERLY WINDS A BIT
GUSTY INTO THE EVENING IN WARM SECTOR BECOMING WEST/NORTHWEST WITH
FROPA. WARM FRONT OVER CENTRAL MN SHOULD CONTINUE EASTERLY LOW
LEVEL FLOW...BECOMING NORTH AS SURFACE LOW/FRONT MOVE INTO WESTERN
MN OVERNIGHT.
KMSP...VFR CONDITIONS PREVAILING THROUGH AT LEAST 08Z...WITH CHANCE
OF TSRA THEREAFTER. VARIOUS MODELS INDICATE DIFFERENT SCENARIOS
WITH CONVECTIVE DEVELOPMENT...WITH THE LOCAL WRF INDICATING FAIRLY
ACTIVITY MOVING THROUGH 08Z-12Z. MAIN SHOT SHOULD OCCUR INTO
WEDNESDAY MORNING WITH MVFR CIGS/VSBYS SHRA/TSRA ASSOCIATED WITH THE
MAIN FROPA. EXPECT CONDITIONS TO IMPROVE/BECOME VFR AGAIN LATE
AFTERNOON/EARLY EVENING. GUSTY SOUTH WIND THIS EVENING...BECOMING
SOUTH/SOUTHWEST OVERNIGHT...THEN NORTHWEST WITH FROPA LATE WEDNESDAY
MORNING/EARLY AFTERNOON.
/OUTLOOK/
THURSDAY...VFR...WINDS NW AT 10KT
FRIDAY...VFR...WINDS LIGHT AND VARIABLE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ANOKA-CARVER-
CHISAGO-DAKOTA-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-
MCLEOD-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WRIGHT.
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BENTON-
CHIPPEWA-KANDIYOHI-MEEKER-MILLE LACS-MORRISON-POPE-RENVILLE-
STEARNS-SWIFT-TODD.
WI...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR PIERCE-POLK-
ST. CROIX.
&&
MPG/JPRHazardous weather outlook, Jun 19, 5:02 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 502 PM CDT TUE JUN 19 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 502 PM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. ALONG AND NORTH OF A WARM FRONT ACROSS CENTRAL MINNESOTA...ROUGHLY FROM BENSON...TO NORTH BRANCH...THE AREA WITH THE GREATEST TORNADO POTENTIAL EXISTS THIS EVENING. LATER TONIGHT THE STORMS WILL MOVE IN FROM THE DAKOTAS...SPREAD EAST OVERNIGHT...WITH DAMAGING WINDS...TORRENTIAL RAIN AND HAIL ALL POSSIBLE. FLASH FLOODING WILL ALSO REMAIN A THREAT...WITH THE VERY HIGH PRECIPITATION RATES ASSOCIATED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED DURING THE FIRST HALF OF WEDNESDAY AS A STRONG AREA OF LOW PRESSURE LIFTS OUT OF SOUTH DAKOTA AND ACROSS MINNESOTA...DRAGGING A COLD FRONT ACROSS THE REGION. THERE IS A VERY SMALL RISK THAT A FEW OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THESE STORMS ALSO HAVE THE POTENTIAL OF PRODUCING TORRENTIAL RAIN AND AREAS OF FLOODING. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE FRIDAY THROUGH SATURDAY EVENING AS ANOTHER FRONTAL SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 19, 3:05 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG 2 S SAVAGE 44.73N 93.36W
06/19/2012 SCOTT MN TRAINED SPOTTER
SEVERAL TREES TOPPLED AND LEANING IN DIFFERENT DIRECTIONS
ON BURNSVILLE PARKWAY AT 35W.
&&
AJZLocal storm report, Jun 19, 3:07 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM TSTM WND DMG 1 N BLOOMINGTON 44.84N 93.32W
06/19/2012 HENNEPIN MN TRAINED SPOTTER
FOUR INCH DIAMETER TREE DOWNED ON KNOX ST BETWEEN 82ND
AND AMERICAN BLVD.
&&
AJZLocal storm report, Jun 19, 3:08 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM TSTM WND GST HUTCHINSON 44.89N 94.37W
06/19/2012 M53.00 MPH MCLEOD MN AWOS
MEASURED AT HUTCHINSON AIRPORT
0240 AM HAIL REDWOOD FALLS 44.54N 95.11W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
DIME SIZED HAIL
0243 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
06/19/2012 M45.00 MPH REDWOOD MN ASOS
MEASURED AT REDWOOD FALLS MUNICIPAL AIRPORT
0255 AM HAIL MORGAN 44.42N 94.92W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
DIME SIZED HAIL
0255 AM HAIL 10 SE REDWOOD FALLS 44.44N 94.97W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
NICKEL SIZED HAIL NEAR GILFILLAN
0300 AM HAIL PLYMOUTH 45.02N 93.46W
06/19/2012 M0.75 INCH HENNEPIN MN NWS EMPLOYEE
DIME SIZED HAIL
0301 AM TSTM WND GST CRYSTAL 45.04N 93.36W
06/19/2012 M46.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS CRYSTAL AIRPORT
0302 AM TSTM WND GST EDEN PRAIRIE 44.85N 93.46W
06/19/2012 M53.00 MPH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT.
0303 AM HAIL FAIRFAX 44.53N 94.72W
06/19/2012 M0.75 INCH RENVILLE MN LAW ENFORCEMENT
DIME SIZED HAIL
0313 AM TSTM WND GST NEW ULM 44.31N 94.46W
06/19/2012 M49.00 MPH BROWN MN AWOS
REPORTED AT NEW ULM MUNICIPAL AIRPORT
0314 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/19/2012 M44.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT
0321 AM HAIL WINTHROP 44.54N 94.36W
06/19/2012 M0.88 INCH SIBLEY MN LAW ENFORCEMENT
REPORTED BY POLICE DEPARTMENT
0330 AM HAIL GAYLORD 44.55N 94.22W
06/19/2012 M1.00 INCH SIBLEY MN TRAINED SPOTTER
ENOUGH HAIL TO MAKE THE GROUND WHITE
0330 AM TSTM WND GST 2 NNW NEW GERMANY 44.91N 93.99W
06/19/2012 M56.00 MPH CARVER MN MESONET
MEASURED BY MNDOT SENSOR ON BWY 7 AT MILE POST 161.
0335 AM TSTM WND DMG LESTER PRAIRIE 44.88N 94.04W
06/19/2012 MCLEOD MN TRAINED SPOTTER
LARGE TREE ON HOUSE. TIME ESTIMATED BY RADAR.
0345 AM HAIL LE CENTER 44.39N 93.73W
06/19/2012 E0.75 INCH LE SUEUR MN EMERGENCY MNGR
PENNY SIZED HAIL AND WINDS APPROXIMATELY 30 MPH.
0348 AM TSTM WND DMG 4 SW COLOGNE 44.73N 93.85W
06/19/2012 CARVER MN TRAINED SPOTTER
SIX TO EIGHT INCH TREE LIMBS SEVERED. TELEPHONE POLE
LEANING AGAINST TREE.
0352 AM TSTM WND GST 4 ENE HENDERSON 44.55N 93.83W
06/19/2012 M66.00 MPH SCOTT MN MESONET
MNDOT ROAD SENSOR
0355 AM HAIL BELLE PLAINE 44.62N 93.76W
06/19/2012 M1.00 INCH SCOTT MN TRAINED SPOTTER
0355 AM TSTM WND GST BELLE PLAINE 44.62N 93.76W
06/19/2012 M83.00 MPH SCOTT MN FIRE DEPT/RESCUE
0355 AM HAIL LE SUEUR 44.46N 93.91W
06/19/2012 M1.00 INCH LE SUEUR MN TRAINED SPOTTER
0355 AM TSTM WND DMG BELLE PLAINE 44.62N 93.76W
06/19/2012 SCOTT MN EMERGENCY MNGR
50 TO 60 TREES DOWN. POWER LINES DOWN.
0359 AM TSTM WND GST 1 N NEW PRAGUE 44.56N 93.57W
06/19/2012 M80.00 MPH SCOTT MN EMERGENCY MNGR
MEASURED BY SPOTTER AT CO RD 2 AND 21. REPORTED BY
EMERGENCY MANAGER.
0400 AM TSTM WND DMG SAVAGE 44.76N 93.36W
06/19/2012 SCOTT MN TRAINED SPOTTER
SEVERAL TREES DOWN AT INTERSECTION OF HWY 13 AND 150TH
ST.
0400 AM TSTM WND GST 1 E SAVAGE 44.76N 93.34W
06/19/2012 M63.00 MPH SCOTT MN MESONET
APRSWXNET SENSOR. TIME ESTIMATED.
0400 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
06/19/2012 SCOTT MN TRAINED SPOTTER
NUMEROUS LARGE TREES DOWNED. TIME CORRECTED.
0403 AM TSTM WND GST PRIOR LAKE 44.73N 93.43W
06/19/2012 M60.00 MPH SCOTT MN NWS EMPLOYEE
0404 AM TSTM WND GST EDEN PRAIRIE 44.85N 93.46W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT
0405 AM TSTM WND DMG N BURNSVILLE 44.76N 93.28W
06/19/2012 DAKOTA MN TRAINED SPOTTER
SEVERAL TREES DOWN ON BURSVILLE PARKWAY AT HWY 35W. TIME
ESTIMATED.
0405 AM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
06/19/2012 HENNEPIN MN TRAINED SPOTTER
TREE DOWN ON KNOX BETWEEN 82ND AND AMERICAN BLVD. TIN
SHED BLOWN TO NEXT YARD NEAR 100 ST. TIME ESTIMATED.
0410 AM HAIL LAKEVILLE 44.68N 93.24W
06/19/2012 M0.75 INCH DAKOTA MN TRAINED SPOTTER
0410 AM TSTM WND DMG APPLE VALLEY 44.75N 93.20W
06/19/2012 DAKOTA MN BROADCAST MEDIA
14 POWER POLES KNOCKED DOWN OR SNAPPED IN HALF ALONG
PILOT KNOB ROAD BETWEEN COUNTY RD 42 AND COUNTY ROAD
46...CLOSING ROAD. TIME ESTIMATED.
0410 AM TSTM WND DMG LAKEVILLE 44.68N 93.24W
06/19/2012 DAKOTA MN TRAINED SPOTTER
10 INCH DIAMETER TREE DOWNED
0411 AM TSTM WND GST LAKEVILLE 44.68N 93.24W
06/19/2012 M54.00 MPH DAKOTA MN AWOS
REPORTED AT LAKEVILLE AIRPORT
0414 AM TSTM WND GST FARIBAULT 44.30N 93.27W
06/19/2012 M55.00 MPH RICE MN AWOS
MEASURED AT FARIBAULT MUNICIPAL AIRPORT
0415 AM TSTM WND DMG 2 SSW ROSEMOUNT 44.72N 93.09W
06/19/2012 DAKOTA MN TRAINED SPOTTER
30 FT TREE DOWN. WOOD FENCE BLOWN OVER. NEAR INTERSECTION
OF SHANNON PARKWAY AND HWY 46. TIME ESTIMATED BY RADAR.
0419 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT.
0421 AM HAIL 3 SSW DUNDAS 44.39N 93.23W
06/19/2012 M1.25 INCH RICE MN CO-OP OBSERVER
LEAVES SHREDDED. LASTED FOR 7 MINUTES.
0423 AM TSTM WND DMG EAGAN 44.82N 93.16W
06/19/2012 DAKOTA MN TRAINED SPOTTER
30 FT TALL PINE TREE UPROOTED. BRANCHES BROKEN OFF OTHER
TREES.
0425 AM HAIL DUNDAS 44.43N 93.20W
06/19/2012 M1.00 INCH RICE MN TRAINED SPOTTER
0425 AM TSTM WND DMG SOUTH ST PAUL 44.89N 93.04W
06/19/2012 DAKOTA MN TRAINED SPOTTER
LARGE TREE LIMBS SNAPPED IN HALF. SMALL TREES DOWN. TIME
ESTIMATED. MEDIA ALSO REPORTING UTILITY POLES DOWN IN
SOUTH ST PAUL NEAR INTERSTATE 494.
0425 AM TSTM WND DMG 1 SSE SOUTH ST PAUL 44.87N 93.03W
06/19/2012 DAKOTA MN PUBLIC
LARGE TREES DOWN. ROAD TO NEIGHBORHOOD BLOCKED NEAR
INTERSECTION OF HWY 494 AND CO RD 56. TIME ESTIMATED.
0429 AM TSTM WND GST ST PAUL 44.95N 93.10W
06/19/2012 M64.00 MPH RAMSEY MN ASOS
REPORTED AT ST PAUL DOWNTOWN AIRPORT
0430 AM TSTM WND DMG ST PAUL 44.95N 93.10W
06/19/2012 RAMSEY MN PUBLIC
2 FT DIAMETER TREE DOWNED IN SOUTHEAST ST. PAUL NEAR
MAPLEWOOD BORDER. TIME ESTIMATED.
0430 AM TSTM WND DMG HASTINGS 44.73N 92.85W
06/19/2012 DAKOTA MN PUBLIC
18 INCH DIAMETER TREE UPROOTED.
0433 AM TSTM WND GST STANTON 44.47N 93.02W
06/19/2012 M63.00 MPH GOODHUE MN AWOS
REPORTED AT STANTON AIRFIELD
0435 AM TSTM WND DMG WOODBURY 44.91N 92.92W
06/19/2012 WASHINGTON MN PUBLIC
1 FT DIAMETER TREE DOWNED NEAR INTERSECTION OF BAILEY
ROAD AND RADIO DRIVE. TIME ESTIMATED.
0438 AM HAIL PRESCOTT 44.75N 92.79W
06/19/2012 M1.25 INCH PIERCE WI LAW ENFORCEMENT
0454 AM TSTM WND GST 2 NE RED WING 44.60N 92.57W
06/19/2012 M54.00 MPH PIERCE WI AWOS
MEASURED AT RED WING AIRPORT.
0535 AM TSTM WND GST MENOMONIE 44.89N 91.91W
06/19/2012 E49.00 MPH DUNN WI AWOS
MEASURED AT MENOMONIE AIRPORT
0540 AM TSTM WND DMG 2 SE ELK MOUND 44.85N 91.66W
06/19/2012 DUNN WI BROADCAST MEDIA
SMALL TREE DOWN. TIME ESTIMATED.
0546 AM HAIL 2 N LAUDERDALE 45.03N 93.21W
06/19/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
DIME SIZED HAIL. TIME WAS ESTIMATED.
0549 AM TSTM WND GST 3 N EAU CLAIRE 44.87N 91.49W
06/19/2012 M54.00 MPH CHIPPEWA WI ASOS
0550 AM TSTM WND DMG EAU CLAIRE 44.82N 91.49W
06/19/2012 EAU CLAIRE WI BROADCAST MEDIA
POWERLINES DOWN. TIME ESTIMATED.
0555 AM HAIL VADNAIS HEIGHTS 45.06N 93.07W
06/19/2012 M1.00 INCH RAMSEY MN PUBLIC
0620 AM HAIL LAKE ELMO 45.00N 92.91W
06/19/2012 M1.00 INCH WASHINGTON MN PUBLIC
REPORTED NEAR INTERSECTION OF LAKE ELMO AVE AND HWY 5.
TIME ESTIMATED.
0622 AM HAIL 2 SW STILLWATER 45.04N 92.85W
06/19/2012 M1.00 INCH WASHINGTON MN PUBLIC
0630 AM HAIL STILLWATER 45.06N 92.82W
06/19/2012 M1.50 INCH WASHINGTON MN PUBLIC
QUARTER TO PING PONG BALL SIZED HAIL REPORTED NEAR
INTERSECTION OF ORLEANS AND HARRIET.
0651 AM TSTM WND DMG SAVAGE 44.76N 93.36W
06/19/2012 SCOTT MN TRAINED SPOTTER
SEVERAL TWO TO THREE INCH DIAMETER BRANCHES SEVERED AND
SEVERAL TREES DOWN NEAR INTERSECTION OF HWY 13 AND 150TH
ST.
0710 AM TSTM WND DMG 2 S SAVAGE 44.73N 93.36W
06/19/2012 SCOTT MN TRAINED SPOTTER
SEVERAL TREES TOPPLED AND LEANING IN DIFFERENT DIRECTIONS
ON BURNSVILLE PARKWAY AT 35W.
0756 AM TSTM WND DMG 1 N BLOOMINGTON 44.84N 93.32W
06/19/2012 HENNEPIN MN TRAINED SPOTTER
FOUR INCH DIAMETER TREE DOWNED ON KNOX ST BETWEEN 82ND
AND AMERICAN BLVD.
&&
AJZSpecial weather statement, Jun 19, 6:44 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT TUE JUN 19 2012
MNZ041-042-200030-
DOUGLAS-TODD-
644 PM CDT TUE JUN 19 2012
AT 640 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 3 MILES SOUTHWEST OF BRANDON. THESE STORMS WAS MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRANDON.
GARFIELD.
MILLERVILLE.
LEAF VALLEY.
MILTONA.
HEWITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4627 9494 4614 9514 4614 9516 4611 9519
4582 9563 4592 9578 4606 9578 4612 9569
4612 9519 4616 9516 4636 9516 4637 9510
TIME...MOT...LOC 2344Z 223DEG 35KT 4596 9561
JLTSpecial weather statement, Jun 19, 7:30 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT TUE JUN 19 2012
MNZ042-200100-
TODD-
730 PM CDT TUE JUN 19 2012
AT 728 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF PARKERS PRAIRIE. THIS STORM WAS
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEWITT.
STAPLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4612 9514 4613 9515 4631 9517 4636 9516
4637 9515 4638 9475
TIME...MOT...LOC 0030Z 225DEG 40KT 4622 9519
JLTSpecial weather statement, Jun 19, 8:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
801 PM CDT TUE JUN 19 2012
MNZ054>057-064-200145-
CHIPPEWA-KANDIYOHI-LAC QUI PARLE-SWIFT-YELLOW MEDICINE-
801 PM CDT TUE JUN 19 2012
AT 800 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING NEAR WATSON. THESE STORMS WAS MOVING NORTHEAST AT 45 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WATSON.
DE GRAFF.
KERKHOVEN.
SWIFT FALLS.
SUNBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4542 9548 4541 9531 4523 9504 4488 9579
4501 9597
TIME...MOT...LOC 0101Z 226DEG 40KT 4502 9577
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:30 PM CDT | Special Weather Statement | MPX | Todd | 30 min |
| Jun 19, 8:05 PM CDT | Areal Flood Advisory | MPX | Douglas, Pope, Stearns, Stevens, Todd | 6 hr |
| Jun 19, 8:19 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 40 min |
| Jun 19, 9:20 PM CDT | River Flood Warning | MPX | Hennepin, Wright | 4 days |
| Jun 19, 10:59 PM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Jun 20, 12:10 AM CDT | Special Weather Statement | MPX | Todd | 50 min |
| Jun 20, 3:32 AM CDT | Special Weather Statement | MPX | Swift | 43 min |
| Jun 20, 4:35 AM CDT | Special Weather Statement | MPX | Todd | 25 min |
| Jun 20, 4:37 AM CDT | Special Weather Statement | MPX | Todd | 38 min |
| Jun 20, 9:43 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 47 min |
| Jun 20, 9:55 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 35 min |
| Jun 20, 11:29 AM CDT | River Flood Warning | MPX | Benton, Sherburne, Stearns | 6 days |
| Jun 20, 3:24 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 20, 3:37 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Faribault, Freeborn, Goodhue, Le Sueur, Rice and 2 more | 4 hr |
| Jun 20, 3:55 PM CDT | Areal Flood Advisory | MPX | Barron, Dunn, Pepin, Pierce, Polk, Rusk and 1 more | 4 hr |
| Jun 20, 4:08 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin, Pierce, Saint Croix | 52 min |
| Jun 20, 4:34 PM CDT | Areal Flood Advisory | MPX | Chippewa, Eau Claire, Rusk | 3 hr |
| Jun 20, 4:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 44 min |
| Jun 20, 5:03 PM CDT | Special Weather Statement | MPX | Rusk | 42 min |
| Jun 20, 5:11 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 34 min |
| Jun 20, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 44 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.